# SDR CA010827004

- Difficulty date: August 9, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 1,065 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D2AF34C*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: M3820
- Condition: Burned
- Location: Magneto
- Part time: 106 hours
- Component: Magneto, Slick, 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH MAGNETOS WERE REMOVED IN ERROR FOR 500 HR INSP ONLY LH WAS DUE WHEN RH MAGNETO WAS DISASSEMBLIED BY LEGGAT AVIATION. THE BEARING BAR P/N M3004 WAS BURNED THROUGH AT HIGH TENSION BRUSH AREA OF DISTRIBUTER BLOCK NO PROBLEM WAS EVER FOUND ON MAGNETO CHECK.
